MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DERMATOME AN HANDPIECE

ZIMMER SURGICAL, INC. DERMATOME AN HANDPIECE
Catalog Number 88710100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preventive maintenance, it was found that the device was in need of repair.During product evaluation, it was found that the motor speeds were unstable and width plates were damaged.There was no note of patient impact or delay.Due diligence is complete no further information is available.There was no adverse event associated with this malfunction.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2 country: (b)(6).Review of the most recent repair record determined the motor speeds were unstable, the machined head and width plates were damaged, the reciprocating arm and screws were worn, the control bar was out of position, and the device was out of calibration.The motor, sleeve, machined head, reciprocating arm, screws, and bearings were replaced, the control bar was adjusted, and the device was recalibrated to resolve the reported issue.The width plates were returned as is.Review of the device history record identified no deviations or anomalies during manufacturing.The reported event was confirmed.The root cause of the reported issue is attributed to component failure as the device exhibits wear and tear from repeated use.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DERMATOME AN HANDPIECE
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24877074
Report Number0001526350-2026-00441
Device Sequence Number10019812
Product Code GFD
UDI-Device Identifier00889024464834
UDI-Public(01)00889024464834(11)190322(10)64367743
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number88710100
Device Lot Number64367743
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown